# SDR DXTA200601601

- Difficulty date: September 14, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 3,733 hours, 2,220 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0513
- Condition: Defective
- Location: Nlg
- Part time: 556 hours, 352 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VERY BAD NOSE SHIMMY DURING TAKEOFF ROLL.  SHIMMY STARTED AT APPROX 60 KNOTS.  REMOVED LEFT AND RIGHT NOSE WHEEL ASSY DUE TO SHIMMY.  INSTALLED OVERHAULED WHEELS AND NEW TIRES IAW CE750 M/M CH 32-41-01.  ALSO REMOVED AND REPLACED NOSE GEAR TORQUE LINK BUSHINGS P/N 6742051-5 AND 6742150-3 IAW CE750 CMM CH 32-20-02, OPS CHECKED GOOD.
